# SDR IPXA2016050502946

- Difficulty date: April 13, 2016
- Submitted: May 6, 2016
- Operation: Air carrier
- Aircraft: N295UP
- Make and model: Doug MD-11F
- Aircraft serial: 48475
- Aircraft time: 78,044 hours, 12,405 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fairing
- Part number: ARB71284
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, RT INBD WING SLAT PERFORMANCE FAIRING HAS A CRACKED WEB AT UPPER ATTACH POINT.  REPAIRED CRACKED RT INBD WING SLAT PERFORMANCE FAIRING WEB IAW VT-SAA EA 011-5754-01-A6216, REV IR AND EO MD11-5720-60560-A.
